# SDR 2005FA0000566

- Difficulty date: April 1, 2005
- Submitted: April 26, 2005
- Operation: General aviation
- Aircraft: N9408T
- Make and model: Cessna 210
- Aircraft serial: 57208
- Engine: Cont IO470*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 476087E
- Condition: Wrong Part
- Location: Nlg Ww
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPECT PUMP IS INCORRECT BY PN 4760876 FOR INSTALLATION AC.  INTERFERED WITH NOSE LANDING GEAR UPLOCK OPERATION. (K)
